MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SENSICA UO SYSTEM; SENSICA DEVICE

C.R. BARD, INC. (COVINGTON) -1018233 SENSICA UO SYSTEM; SENSICA DEVICE
Model Number SCCS1002E
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the user set up the sensica system, did not add fluid and did not disturb the system.In the first hour, the system read 7ml and the second hour it read 3ml.This was outside of the accuracy specification that mss would expect when the system was not being disturbed.Per follow up information received via email on (b)(6)2023, they have decided to keep the sensica and would continue to monitor this unit for issues.If these issues continue, they would send it for evaluation and repair.
 
Event or Problem Description
It was reported that the user set up the sensica system, did not add fluid and did not disturb the system.In the first hour, the system read 7ml and the second hour it read 3ml.This was outside of the accuracy specification that mss would expect when the system was not being disturbed.As per follow up information received via email on 31jan2023, they have decided to keep the sensica and would continue to monitor this unit for issues.If these issues continue, they would send it for evaluation and repair.
 
Additional Manufacturer Narrative
The reported issue was confirmed.The identified root causes is ¿software issues¿ as it was confirmed that due to certain software steps being interrupted, that uo was not being reported or calculated correctly.The device did not meet specifications, and was influenced by the reported failure.The device was not in use on a patient.The device history record review is not required.Labeling review is not required because labeling could not have prevented this issue.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.

Brand Name
SENSICA UO SYSTEM
Common Device Name
SENSICA DEVICE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key16334889
Report Number1018233-2023-00742
Device Sequence Number6845918
Product Code EXS
UDI-Device Identifier00801741219016
UDI-Public00801741219016
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCCS1002E
Device Catalogue NumberSCCS1002E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2023
Supplement Date Received by Manufacturer06/12/2023
Initial Report FDA Received Date02/09/2023
Supplement Report FDA Received Date06/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown